Does Hair Fall Due To Folitrax?

Question

Asked by aradhna wadhwa

Does Hair Fall Due To Folitrax?

i am having arthritis from 17 years back. i am taking folitrax injection and medrol{16 mg} and i am taking arava10 mg...plz tel why my hair are falling so much?

Answer

I was trying to look up folitrax so I could answer your question, but I'm having trouble finding out what kind of drug it is. I did find some mention that indicates it may be generic methotrexate - is that the drug you are on? If so, one of the possible side effects is hair loss. I would suggest you ask your pharmacist or rheumatologist to give you more details about the side effects of the drugs you're on so you can begin to figure out why your hair is falling out.

If your hair loss is a side effect of one of your medications, you have to decide whether you want to continue with medication or not. We all decide what side effects we can live with and which we can't, so you'll have to do a lot of thinking about what are the benefits of the drug and whether they are worth whatever side effect you have. Should you decide that you would like to look into other types of medications, you have a lot of options, including the Biologics - your rheumatologist will be able to give you more information about those options.

Good luck!

Answered by Lene Andersen, MSW